DIFFERENCE EQUATIONS FOR HIGHER‐ORDER MOMENTS AND CUMULANTS FOR THE BILINEAR TIME SERIES MODEL BL(p, 0, p, 1)
S. A. O. Sesay and
T. Subba Rao
Journal of Time Series Analysis, 1991, vol. 12, issue 2, 159-177
Abstract:
Abstract. In this paper we obtain difference equations for higher‐order moments and cumulants for the time series {Xt} satisfying the bilinear model BL(p, 0, p, 1). These equations are similar to the well‐known Yule‐Walker equations for the autoregressive moving‐average model which are in terms of the second‐order covariances. Thus they can be used for the tentative identification of bilinear models. Another application of these equations is in the computation of preliminary estimates of the parameters of the model. We shall illustrate this by means of simulations for two simple examples of bilinear models.
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1991.tb00075.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:12:y:1991:i:2:p:159-177
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().